Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ p$-th Yamabe equation on graph


Author: Huabin Ge
Journal: Proc. Amer. Math. Soc. 146 (2018), 2219-2224
MSC (2010): Primary 34B35, 35B15, 58E30
DOI: https://doi.org/10.1090/proc/13929
Published electronically: January 8, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ \alpha \geq p>1$. Consider the following $ p$-th Yamabe equation on a connected finite graph $ G$:

$\displaystyle \Delta _p\varphi +h\varphi ^{p-1}=\lambda f\varphi ^{\alpha -1},$    

where $ \Delta _p$ is the discrete $ p$-Laplacian, $ h$ and $ f>0$ are known real functions defined on all vertices. We show that the above equation always has a positive solution $ \varphi $ for some constant $ \lambda \in \mathds {R}$.

References [Enhancements On Off] (What's this?)

  • [1] Thierry Aubin, Some nonlinear problems in Riemannian geometry, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. MR 1636569
  • [2] Huabin Ge, p-th Kazdan Warner equation on graph, arXiv:1611.04902 [math.DG].
  • [3] Alexander Grigor'yan, Yong Lin, and Yunyan Yang, Kazdan-Warner equation on graph, Calc. Var. Partial Differential Equations 55 (2016), no. 4, Paper No. 92, 13. MR 3523107, https://doi.org/10.1007/s00526-016-1042-3
  • [4] Alexander Grigor'yan, Yong Lin, and Yunyan Yang, Yamabe type equations on graphs, J. Differential Equations 261 (2016), no. 9, 4924-4943. MR 3542963, https://doi.org/10.1016/j.jde.2016.07.011
  • [5] John M. Lee and Thomas H. Parker, The Yamabe problem, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 37-91. MR 888880, https://doi.org/10.1090/S0273-0979-1987-15514-5
  • [6] Hidehiko Yamabe, On a deformation of Riemannian structures on compact manifolds, Osaka Math. J. 12 (1960), 21-37. MR 0125546

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34B35, 35B15, 58E30

Retrieve articles in all journals with MSC (2010): 34B35, 35B15, 58E30


Additional Information

Huabin Ge
Affiliation: Department of Mathematics, Beijing Jiaotong University, Beijing 100044, People’s Republic of China
Email: hbge@bjtu.edu.cn

DOI: https://doi.org/10.1090/proc/13929
Received by editor(s): December 11, 2016
Received by editor(s) in revised form: August 16, 2017
Published electronically: January 8, 2018
Additional Notes: The research is supported by National Natural Science Foundation of China under Grant No.11501027.
Communicated by: Goufang Wei
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society